WIT Press


Mathematical Investigation For Groundwater Pollution

Price

Free (open access)

Paper DOI

10.2495/WP970231

Volume

20

Pages

10

Published

1997

Size

648 kb

Author(s)

M. El Hatri

Abstract

In this study we give a mathematical formulation of the phenomenon of groundwater pollution, wich is due to a non-Darcy flow in an unsaturated zone and in the presence of solute transport and of heat transfer. The ob- tainde model is a system of coupled partial nonlinear equations of evolution type. The principal aim of this investigation is to treat theoretically the system obtained (existance and unicity of solution), within an appropriate functional framework. Thus we give the necessary mathematical conditions to be verified by the system's data. 1 Introduction Let fi C R^ be a bounded domain with smooth boundary <9£1 In this paper we study the following nonlinear parabolic system: d(p(u] -^-^ - d^(o(%, V%)) = F(%), m n x ]0, Z,[ (1) with the following bou

Keywords